# SDR GTIA000122

- Difficulty date: March 6, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N750RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49777
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Row 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLT 378 - ISLE PATH LIGHTING HAS MISSING LIGHT AT ROW 1D.  RESEATED LAMP ASSY IAW MM 33-50-00.  UNIT OPS CHECKS GOOD; NO DEFECTS NOTED.  (X)
